# SDR ASAA1149767

- Difficulty date: May 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C22601390A
- Part serial: PA693
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT NR 6 INBOARD AFT CORNER DELAMINATED.  REPAIRED DAMAGED SLAT IAW B737 400 SRM 51 70 02 REPAIR 4.
